# SDR MASA200700570

- Difficulty date: September 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 23,814 hours, 18,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2766 PHX - SERVICE DOOR FLOOR EMERGENCY EXIT SIGN LIGHTS BURNED OUT.  MX RELAMPED LIGHTS.
